# SDR FDEA201807131705

- Difficulty date: July 13, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 48,716 hours, 20,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B373200100
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT 242EK FLOOR PANEL BROKEN. FABRICATED 242EK FLOOR PANEL ON T18/1353526 IAW DWG SRZ-25-005 REV M. MAJOR REPAIR.
